# SDR SWAA012605

- Difficulty date: September 20, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- Aircraft time: 41,712 hours, 39,870 cycles
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Part number: 696985411
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND R1 DOOR AFT LWR FRAME CRACKED AT STOP FITTING.                                REPAIRED PER BAC DWG 69-69854.
